# SDR YENA2023042000418

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 64,905 hours, 23,436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR TIE AT FR 65 BTW STR 43L AND STR 44L IN AFT CARGO COMPARTMENT; FOUND CORROSION TO BE OUT OF LIMITS PER SRM REMOVED AND REPLACED SHEAR TIE LOCATED AT FR65 BTW STR 43L AND STR 44L PER SRM 51-72-1 REF. AEROMAN NON-ROUTINE 2023-170634 FOR ALL WORK ACCOMPLISHED.
